Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from ADD, lack of focus. What pills can I take?

I m 22 male. I discovered that I m suffering from ADD (Attention Deficit Disorder. I just can t focus on particular thing. My mind always keep on wandering about different stuff. This is not just when I m studying or doing any productive work. But it happens even I m like watching TV, movies, etc. So please clarify if pills can help me to concentrate better (atleast for the time being; coz I have my exams in this May)
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
Thank you for your query,
ADHD can be treated with a structured program by diverting activity into constructive and productive work and by giving stimulant drugs.
The drugs will be prescribed by your Psychiatrist after asseessing your clinical symptoms and their extent.
So consult your Doctor for further management.
Hope i have answered your query.
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor